# SDR 99ZZZX857

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Raphael Aviation Services LLC, repair station RA1R822D
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 738181
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FROM SERVICE DUE TO A GROUND OPERATIONAL FIRE.  DISASSEMBLY OF THE ENGINE REVEALED AN INTERNAL OIL FIRE AND NR 6 BEARING FAILURE.  FAILURE INVESTIGATION IS IN PROGRESS AT GE ENGINE SERVICES - DALLAS.
